# SDR EIA2000195

- Difficulty date: May 29, 2000
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2-CHECK, FOUND BS 400 RBL 11-40 FLOOR SUPPORT WEB CORROSION.  FLOOR SUPPORT WEB LOWER SKIN REPLACED PER SRM 51-10-01 AND SRWS 917297.  (M)
